RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 108–117 (Mi vsgu129)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Nonlocal problems for the equation of the mixed parabolic-hyperbolic type

G. R. Yunusova

Dept. of Higher Mathematics, Samara State University of Architecture and Civil Engineering, Samara, 443001, Russian Federation

Abstract: Boundary value problems with non-local conditions for partial differential equation are considered. In these problems, non-local conditions connect the values of a required solutions on the opposite sides of a rectangular domain. Criteria of uniqueness of each of the problems are obtained. Solutions to both problems are constructed as sums of Fourier series. The stability of solutions is proved.

Keywords: equation of the mixed type, non-local problems, uniqueness, stability.

Full text: PDF file (318 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 05.09.2011
Revised: 05.09.2011

Citation: G. R. Yunusova, “Nonlocal problems for the equation of the mixed parabolic-hyperbolic type”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 108–117

Citation in format AMSBIB
\Bibitem{Yun11}
\by G.~R.~Yunusova
\paper Nonlocal problems for the equation of the mixed parabolic-hyperbolic type
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 108--117
\mathnet{http://mi.mathnet.ru/vsgu129}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu129
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Symotyuk, I. Ya. Savka, “Metricheskie otsenki malykh znamenatelei v nelokalnykh zadachakh sopryazheniya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 48–53  mathnet  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:106
    Full text:69
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020